# SDR CALA2025031102721

- Difficulty date: March 6, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N69885
- Make and model: Boeing 737924ER
- Aircraft serial: 42189
- Aircraft time: 30,496 hours, 11,073 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE PACK BUSTLE LOOSE DOOR 2R FOUND NO DEFECTS SLIDE PACK COVER AT EFFECTED DOOR. DOOR SLIDE/PACK IS SECURE IN REF TO AMM TASK 25-66-01-400-803.
